# SDR 95FDEA01518

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER LEVELING COMPOUND AT BS 481, BL 0 WL 150 (C53-113-0161).  REPAIRED CORRODED AREA PER FEDEX EA 7-5310-25902 AND SRM 53-10-4.
